Avec cedram.org
Annales Mathématiques
Blaise Pascal
Rechercher un article
Recherche sur le site
Année 2006


Baohua Fu
A survey on symplectic singularities and symplectic resolutions
Vol. 13 no. 2 (2006), p. 209-236 Détail
Benoit Fresse
Théorie des opérades de Koszul et homologie des algèbres de Poisson
Vol. 13 no. 2 (2006), p. 237-312 Détail
Gilles Halbout
Formality theorems: from associators to a global formulation
Vol. 13 no. 2 (2006), p. 313-348 Détail
Philippe Monnier; Nguyen Tien Zung
Normal forms of vector fields on Poisson manifolds
Vol. 13 no. 2 (2006), p. 349-380 Détail
Didier Arnal; Nadia Bel Baraka; Norman J. Wildberger
Diamond representations of $\mathfrak{sl}(n)$
Vol. 13 no. 2 (2006), p. 381-429 Détail
Gábor Kallós
A generalization of Pascal’s triangle using powers of base numbers
Vol. 13 no. 1 (2006), p. 1-15 Détail
Mohamed El Otmani
Approximation scheme for solutions of backward stochastic differential equations via the representation theorem
Vol. 13 no. 1 (2006), p. 17-29 Détail
Mohamed Aït-Nouh; Daniel Matignon; Kimihiko Motegi
Geometric types of twisted knots
Vol. 13 no. 1 (2006), p. 31-85 Détail
Maria Vallarino
A maximal function on harmonic extensions of $H$-type groups
Vol. 13 no. 1 (2006), p. 87-101 Détail
Abdelmadjid Boudaoud
La conjecture de Dickson et classes particulières d’entiers
Vol. 13 no. 1 (2006), p. 103-109 Détail
Jean Chanzy
Inversion d’un opérateur de Toeplitz tronqué à symbole matriciel et théorèmes-limite de Szegö
Vol. 13 no. 1 (2006), p. 111-205 Détail
Toka Diagana
Erratum to: “Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications”
Vol. 13 no. 1 (2006), p. 207-208 Détail